# SDR CALA2015010992915

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 45,651 hours, 18,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SILL BEAM AROUND AFT FLOORBOARD NUTPLATE HOLE.  REMOVED CORROSION ON AFT NU PLATE HOLE.  FABRICATED & INSTALLED TOPCOAT REPAIR & FASTENERS IAW SRM 53-41-14 REPAIR 5 FIG 201 SH3 PRINCIPLE F 40.
